# SDR UPS96821012

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1600-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LONGERON NR 24L FROM STA 1600 - 1640 CORRODED.  FABRICATED REPAIR FILLER AND DOUBLER IAW DC8 SRM'S 53-4-1 AND 53-2-1, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DC8 SRM  51-1-20D.  PAINT TO BE ACCOMPLISHED ON UPS N/ 468048.
